# SDR DALA2014092505219

- Difficulty date: September 24, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 34,851 hours, 4,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  FOUND WIRES CROSSED,  PROPERLY CONNECTED WIRES.
